Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had sex few days after period. Started bleeding after taking ipill. Pregnancy test negative. Pregnant?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi... Me and my bf had sex on the 8th day of my periods, that is on 18th of April. We had multiple intercourse but he did not ejaculate in me. I took an ipill within 11-12 hours n on 27th I got withdrawal bleeding which lasted for two days. I did 3 pregnancy tests which came negative, the last one was done on May 2nd. I'm tensed n I keep browsing for articles. Could I b pregnant :(
Posted Sun, 26 May 2013 in Pregnancy
Answered by Dr. Ram Choudhary 22 minutes later
Welcome to Healthcare Magic.
If you had multiple time intercourse on single day or in a span of up to two and a half day and then took iPill then your bleeding means induced menses and you are not pregnant which is also suggested by the negative urine pregnancy tests.
But if you had sex more than 3days apart before taking iPill there was a chance that you could be pregnant but three negative test are reasonable suggestion that you are not pregnant.
For still more surety you can get serum hCG test for pregnancy which is more specific one.
I wish you a good health.
Above answer was peer-reviewed by
Follow-up: Had sex few days after period. Started bleeding after taking ipill. Pregnancy test negative. Pregnant? 11 minutes later
Hi Doctor,

Thank you so much for answering. The multiple intercourses were within the same day, within those 12 hours before taking the ipill. When could I expect my next period, should I take the date of the induced menses as the next date? My last period started on the 11th. I feel no usual symptoms of my period starting and that's what I'm tensed about.

Answered by Dr. Ram Choudhary 33 minutes later
Welcome back.
The iPill causes disturbance in the hormonal balance in the body and the next two cycles are irregular in bleeding amount and timing.
They are unpredictable and a bit heavier to normal.
I think that would be helpful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor